# SDR DALA2022020100641

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION INNER BORE ON LOWER SPIGOT FITTING ON RH PYLON. CORRECTIVE ACTION: REPLACED LOWER SPIGOT FITTING ON RH PYLON AS PER A320 SRM 54-51-12. (2106006)
